ISSN:
 1941-4889

eISSN:
 1941-4897

All Issues

Volume 10, 2018

Volume 9, 2017

Volume 8, 2016

Volume 7, 2015

Volume 6, 2014

Volume 5, 2013

Volume 4, 2012

Volume 3, 2011

Volume 2, 2010

Volume 1, 2009

Journal of Geometric Mechanics

September 2011 , Volume 3 , Issue 3

Select all articles

Export/Reference:

Infinitesimal gauge symmetries of closed forms
Olivier Brahic
2011, 3(3): 277-312 doi: 10.3934/jgm.2011.3.277 +[Abstract](933) +[PDF](600.1KB)
Euler equations on a semi-direct product of the diffeomorphisms group by itself
Joachim Escher, Rossen Ivanov and Boris Kolev
2011, 3(3): 313-322 doi: 10.3934/jgm.2011.3.313 +[Abstract](855) +[PDF](365.3KB)
Killing's equations for invariant metrics on Lie groups
Firas Hindeleh and Gerard Thompson
2011, 3(3): 323-335 doi: 10.3934/jgm.2011.3.323 +[Abstract](956) +[PDF](343.6KB)
Integrable Euler top and nonholonomic Chaplygin ball
Andrey Tsiganov
2011, 3(3): 337-362 doi: 10.3934/jgm.2011.3.337 +[Abstract](1249) +[PDF](488.1KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]